Please use this identifier to cite or link to this item:
https://dspace.ctu.edu.vn/jspui/handle/123456789/39570
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Lam, Quoc Anh | - |
dc.contributor.author | Tran, Quoc Duy | - |
dc.contributor.author | Dinh, Vinh Hien | - |
dc.date.accessioned | 2020-11-17T01:50:54Z | - |
dc.date.available | 2020-11-17T01:50:54Z | - |
dc.date.issued | 2019 | - |
dc.identifier.uri | https://dspace.ctu.edu.vn/jspui/handle/123456789/39570 | - |
dc.description.abstract | This article is devoted to the study of stability conditions for a class of quasi-equilibrium problems with variable cones in normed spaces. We introduce concepts of upper and lower semicontinuity of vector-valued mappings involving variable cones and their properties, we also propose a key hypothesis. Employing this hypothesis and such concepts, we investigate sufficient/necessary conditions of the Hausdorff semicontinuity/continuity for solution mappings to such problems. We also discuss characterizations for the hypothesis which do not contain information regarding solution sets. As an application, we consider the special case of traffic network problems. Our results are new or improve the existing ones. | vi_VN |
dc.language.iso | en | vi_VN |
dc.relation.ispartofseries | Numerical Functional Analysis and Optimization;Vol. 40 No. 04 .- P.1-30 | - |
dc.subject | Hausdorff semicontinuity | vi_VN |
dc.subject | Quasi-equilibrium problem | vi_VN |
dc.subject | Stability | vi_VN |
dc.subject | Traffic network problem | vi_VN |
dc.title | Stability for Parametric Vector Quasi-Equilibrium Problems With Variable Cones | vi_VN |
dc.type | Article | vi_VN |
Appears in Collections: | Tạp chí quốc tế |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
_file_ | 410.06 kB | Adobe PDF | View/Open | |
Your IP: 3.19.30.32 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.